Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 843480, 7 pages
Research Article

Product Property on Generalized Lindelöf Spaces

1Department of Mathematics, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51402, Saudi Arabia

Received 6 January 2011; Accepted 8 February 2011

Academic Editor: B. Jacob

Copyright © 2011 Adem Kiliçman and Anwar Jabor Fawakhreh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kiliçman and Anwar Jabor Fawakhreh, “Product Property on Generalized Lindelöf Spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 843480, 7 pages, 2011.